# SDR SWAA2022021669133

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

_CABIN FLOORBOARD 241ABF HAS 2 PUNCTURES I/B EDGE _7' FROM FWD. / REPAIRED CABIN FLOORBOARD 241ABF THAT HAD 2EA PUNCTURES ON I/B EDGE 7' FROM FWD EDGE IAW B737 SRM 53-00-50-2R-2. CURED IN OVEN FOR 1HR IN AT 1:00PM OUT AT 2:OOPM A80195 A76111 A49522
